The Stacks project

Bibliography entry AokiHomStacks

author
Aoki, Masao
title
Hom stacks
year
2006
journal
Manuscripta Math.
volume
119
number
1
pages
37–56
url
https://dx.doi.org/10.1007/s00229-005-0602-1

@ARTICLE{AokiHomStacks,
    AUTHOR = "Aoki, Masao",
    TITLE = "Hom stacks",
    JOURNAL = "Manuscripta Math.",
    VOLUME = "119",
    YEAR = "2006",
    NUMBER = "1",
    PAGES = "37--56",
    URL = "https://dx.doi.org/10.1007/s00229-005-0602-1"
}

      

This item is referenced in 2 tags:

  • in Section 107.64: An example of a non-algebraic Hom-stack, which cites Theorem 1.1 of AokiHomStacks
  • in Remark 107.64.5, which cites Theorem 1.1 of AokiHomStacks